# SDR CA051002001

- Difficulty date: September 23, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R33033177
- Part serial: 0366H8132
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AT FLT LEVEL 370 CAPT WINDSHIELD CRAKED. THE AIRCRAFT DIVERTED AND LANDED WITHOUT INCIDENT.
